# SDR VNAA0412004

- Difficulty date: December 24, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 1,886 hours, 1,832 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOTS OF FLIGHT 2434, DCA TO YYZ, REPORTED A PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE ON THE EICAS PRIMARY DISPLAY.  THE AIRCRAFT DIVERTED TO PIT AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE TROUBLESHOT THE PASSENGER DOOR SYSTEM IAW CRJ200 FIM 52-70-04.  NO DEFECTS WERE FOUND.  THE DOOR OPERATIONALLY TESTED GOOD IAW CRJ200 AMM 52-70-04-710-801.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
